# SDR CHQA201100426

- Difficulty date: November 7, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N562RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145451
- Aircraft time: 23,409 hours, 18,779 cycles
- Engine: Allsn AE3007A
- Engine time: 24,137 hours, 17,289 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14520609005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE RIGHT FLOOR SILL AT FRAME 28.  MAINTENANCE INSPECTED AND REMOVED THE CORROSION FROM THE FLOOR SILL AT FRAME 28 RIGHT.  CORROSION WAS LESS THEN 30 PERCENT OF MATERIAL THICKNESS, THE REMAINING THICKNESS IS 0.041 INCHES.  NO CRACK INDICATIONS WERE FOUND.  CORROSION REMOVED IN ACCORDANCE WITH SRM 53-22-10.  A DYE-PENETRANT INSPECTION LEVEL 1 METHOD C WAS PERFORMED IN ACCORDANCE WITH NDI INTRODUCTION WITH NO DISCREPANCIES NOTED.
